MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The anesthesia system failed the pressure transducer test during system checkout.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of this complaint has been completed.Our field service engineer investigated the anesthesia system at the hospital.The reported failure was reproduced.A complete technical inspection of the device was done.The tightness check of the luer-lock connections of the pressure sensor tubes, as well as the connections of the pc boards were performed.The fault was resolved by these actions.The device successfully passed all pre-use and safety tests.The device was returned to the customer and authorized for clinical use.The evaluation of the received logs confirm that the fresh gas pressure transducer test failed due to a too low zero pressure offset measured at the test.The flow transducer test failed due to an expiratory flow transducer offset having measured too low.The patient cassette (that contains the expiratory flow transducer) measured a large negative flow due to the offset failure.Several other sub tests also failed as a consequence of this failure.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Apart from being able to confirm the zero-pressure offset failure of the fresh gas pressure transducer and the patient cassette, most likely caused several of the other system checkout sub tests to fail, we have not been able to with certainty confirm the true cause since the reported issues were solved by tightening the luer-lock connections of the pressure sensor tubes as well as the re-connections of the pc boards.

Brand Name
FLOW-C ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23422051
Report Number8010042-2025-0001596
Device Sequence Number9798478
Product Code BSZ
UDI-Device Identifier07325710009765
UDI-Public(01)07325710009765(11)190814
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown